Optimal conditions for endpoint constrained optimal control
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 563-571 Printed September 1, 2008
Kyung-Eung Kim Seoul National University of Technology
Abstract : We deduce the necessary conditions for the optimality of endpoint constrained optimal control problem. These conditions comprise
the adjoint equation, the maximum principle and the transversality condition. We assume that the cost function is merely differentiable. Therefore the technique under Lipschitz continuity hypothesis is not directly applicable. We introduce Fermat's rule and value function technique to obtain the results.
Keywords : necessary conditions for optimal control, value function, endpoints constraint, Fermat's rule, limiting normal, limiting subdifferential